# SDR FDEA201501100113

- Difficulty date: January 10, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 47,503 hours, 20,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37801
- Condition: Dented
- Location: Bs 1691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A DENT AT BS 1691 JUST BELOW STRINGER 20L LAP SEAM.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND TRIPLER AND INSTALLED THE REPAIR IAW EA F-5330-T0314693 PT1.
